# SDR AALA201603159009

- Difficulty date: February 19, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D575710070050000
- Part serial: 1816
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT WING OTBD FLAP HAS DELAMINATION ON THE UPPER SURFACE TE.  REPLACED FLAP IAW TASK CARD 26L00027009.
